Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Approximate point spectrum of a weighted shift


Author: William C. Ridge
Journal: Trans. Amer. Math. Soc. 147 (1970), 349-356
MSC: Primary 47.30
MathSciNet review: 0254635
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0254635-5
Article copyright: © Copyright 1970 American Mathematical Society